# SDR ASOA2014042910422

- Difficulty date: March 31, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM CAP AT FS 589.00, RBL 27.  REMOVED DAMAGED CAP IAW SRM 51-42-06.  INSTALLED CAP IAW SRM 51-40-11, 51-42-06 AND 51-42-15.
